Mori dreamness of blowups of weighted projective planes
Peer reviewed, Journal article
MetadataShow full item record
Original versionZhou, S. (2021). Mori dreamness of blowups of weighted projective planes. Archiv der Mathematik, 117(3), 267-276. 10.1007/s00013-021-01621-0
We consider the blowup X(a, b, c) of a weighted projective space P(a,b,c) at a general nonsingular point. We give a sufficient condition for a curve to be a negative curve on X(a, b, c) in terms of χ(OX(C)). This can be applied to find the effective cone of X(a, b, c) and can serve as a starting point to prove the Mori dreamness of blowups of many weighted projective planes. We confirm the Mori dreamness of some X(a, b, c) as examples of our method.